Tests and optimal guarded weights of evidence

Kulinskaya, E. and Staudte, R.G. (1998) Tests and optimal guarded weights of evidence. Journal of Statistical Planning and Inference, 71 (1-2). pp. 1-18. ISSN 0378-3758

Full text not available from this repository. (Request a copy)


Optimal guarded weights of evidence for simple alternatives to a hypothesis are shown to belong to two distinct classes, depending on whether or not they include test critical functions as limiting cases for distant alternatives. In particular, it is shown that for shift families with monotone likelihood ratio, as the alternative moves infinitely far from the hypothesis, the minimum risk level-α weight of evidence for the alternative approaches a level-α Neyman-Pearson test critical function if and only if the score function is unbounded. The results are extended to a class of one-parameter families with monotone likelihood ratio, in particular exponential families. Examples include scale and shape parameters.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Pure Connector
Date Deposited: 04 Jul 2014 12:51
Last Modified: 19 Apr 2023 00:11
URI: https://ueaeprints.uea.ac.uk/id/eprint/48963

Actions (login required)

View Item View Item